# SDR SIMA20130922001

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,206 hours, 18,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT HOUSING BROKEN, NOT HOLDING FLASHLIGHT IN PLACE.  R & R FLASHLIGHT ASSY IAW AMM 25-10-00.  OPS CHECK GOOD.
